Talk

Advanced search

tiktok please can you help

(15 Posts)
Crawling Thu 01-Nov-12 19:12:09

I am breastfeeding and taking anti pyschs i upped my dose the other night and since i did my breasts are sore and engorged like when your milk first comes in and i am starting to feel like i have mastitus. What i want to know is will they settle down once my supply is re established and my body knows how much milk to make ?or will i get a burst of hormones wuth every pill meaning that as the pills are saying i need to produce more milk my breasts will stay over engorged as long as i stay on this medication? I just want to know if things will settle down or not iyswim ?

Welovecouscous Thu 01-Nov-12 19:18:54

Message withdrawn at poster's request.

Welovecouscous Thu 01-Nov-12 19:19:39

Message withdrawn at poster's request.

mawbroon Thu 01-Nov-12 20:02:13

I had increased milk supply when I was on Rispiridone (an anti psychotic) and it did settle after a while, but I know exactly the feeling that you describe.

I was really annoyed at the beautiful supply/demand balance being messed up by the drugs, but ds2 didn't seem to mind the extra milk!

Crawling Thu 01-Nov-12 20:11:06

Thanks both i dont mind others answering in fact i am glad you have.
Welovecouscous thanks i will read thoose now and maybe give the companies you mention a ring.
Mawbroon thank you that is what i wanted to know thank you very much.

Welovecouscous Fri 02-Nov-12 12:14:34

Message withdrawn at poster's request.

bigredbook Fri 02-Nov-12 12:20:49

OP, definitely give the breastfeeding network drugs in breastmilk helpline a ring- they are brilliant.

Crawling Fri 02-Nov-12 14:08:37

Thank you my breasts seem a bit better today so i think it will settle down.

Crawling Fri 02-Nov-12 14:11:59

Though i might ring tonight to see if there is anything i should know and answer some other questions i have, kids are ill so its a case of if i get 5minutes to myself.

Welovecouscous Fri 02-Nov-12 14:40:27

Message withdrawn at poster's request.

Crawling Fri 02-Nov-12 19:45:45

grin at baby noise in the background.

tiktok Sat 03-Nov-12 08:17:17

Just seen this.

Sorry you are having a difficult time, crawling.

I hope you have had a chance to call the helpline(s).

I don't know anything about the side-effects of anti-psychotic drugs, sorry, though a quick look-up shows prolactin can be increased as a side effect. I don't know how long this lasts, sorry.

Crawling Sat 03-Nov-12 09:19:31

Thank you. I've since discovered that it is a temporary side effect.

Welovecouscous Sat 03-Nov-12 09:20:25

Message withdrawn at poster's request.

Crawling Sat 03-Nov-12 20:01:58

Yes and tonight they are much much smaller. Thanks all for your help and support.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now